Hi, I'm 25 years old and I started using retin-a on my thighs for some discoloration I had. After a week of use I developed really brown, burnt skin. I am brown skin but never had this. Its been over a year and my thighs are two-tone. You can actually see the line of demarcation from where I did and didn't use the retin-a. The skin is not keloid or hard. Its soft but darker than my outer thighs. I have tried vitamin e, amlactin, and most types of oils recommended for scars. Would peels or lasers work?
PIH After Use of Retin-A on Thighs?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
PIH After Use of Retin-A on Thighs
Did someone prescribe the Retin-A for your thighs? My assumption is "no" and you self-prescribed this, which is not good. Products need to be used on specific regions of the body and not everything can be used everywhere, or you can have severe issues, like you've experienced. In no way should Retin-A be used on the body, unless it's done under the supervision of a physician and with VERY specific directions. None of the products you are using for the scars and discoloration are going to do a darn thing. You need to get into a dermatologist for an in-person consultation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.